# SDR AALA201811019015

- Difficulty date: October 31, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 59,110 hours, 22,182 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P4327
- Condition: Odor
- Location: Apu Bay
- Part time: 27,790 hours, 10,968 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. STRONG ODOR IN CABIN FLIGHT DECK UPON ARRIVAL AT AIRCRAFT. SMELLS OF MUSTY SOCKS. COMPLIED WITH JOB CARD 26L00021001 AND FOUND APU AS SOURCE OF ODOR. RAN PACKS WITH ENGINE SOURCE WITH NO ODOR DETECTED. REPLACED APU PER CARD 26L31049003. ALL OPERATIONS CHECK GOOD.
